# SDR WX0A2015101972950

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 57,346 hours, 43,273 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS TO THE RT DURING FLIGHT SPOILER DEPLOYMENT.  REF LOG PAGE 602447, ANGLE DEFLECTION CHECK FOUND OTBD FLIGHT SPOILER MISMATCH,  SPOILERS ADJUSTED IAW AMM 27-60-00 TO SERVICE SPEC OF SPOILER SPEED BRAKE CONTROL TEST.  TEST E
